White Patches That Multiply After Using Facial Serum?

Illustration of White Patches That Multiply After Using Facial Serum?
Illustration: White Patches That Multiply After Using Facial Serum? cdn-b.medlife.com

I want to ask, is there really a white spot on my face, then I use more white spot whitening serum … is it really like that to make white skin or what?

1 Answer:

Hello, thank you for the question to HealthReplies.com

First of all, you should first ascertain whether the cause of the white spots on your face and whether the whitening serum you are using is safe to use (already registered with BPOM or the drug and food regulatory agency). Normally, over-the-counter skin care products won't really make your skin whiter (it will only make your skin look brighter). Products that can truly whiten the skin must not be sold freely, may not be purchased and used alone and their use must also be under the supervision of a doctor. Because face care products that are sold freely will not really make your skin white and only lighten your skin, this kind of product will not cause white spots on your face to multiply and increase white spots on your face also does not indicate that later your face will be white evenly due to the effect of the product.

White patches on the face can arise due to several possibilities, including:

 fungal infections of the skin (phlegm) post-inflammatory hypopigmentation (one area of ​​the skin becomes brighter than the surrounding skin area after inflammation has occurred in the area, for example, after sunburn, after the appearance of acne, after a fungal infection, etc.) idiopathic guttate hypomelanosis (spotting vaginal discharge that occurs due to excessive sun exposure to the skin) vitiligo leprosy It is advisable to check with a dermatologist to ascertain the cause of vaginal discharge on your face so that the therapy can be more in accordance with the cause.

Regarding the whitening serum you use, once again, you should ensure the safety of the product by checking whether the product is indeed registered with BPOM (you can check on the following website). If the product is not registered with BPOM, you should not use it again. If it is already registered, you should discuss with your dermatologist about whether you can use the product again (must be ascertained in advance whether the vaginal discharge on your face increases because of the disease process that occurs, or indeed caused by the product you are using). As long as you have not discussed with your doctor, you should not use it first. You are also advised to always avoid direct sunlight on your skin and use sunscreen every time you leave the house in the morning and afternoon.

So much information from me, hopefully enough answer

: by

Related Question

Solution For Overcoming Tongue Numbness?

Solution For Overcoming Tongue Numbness?

(12 months ago)

This is how I initially felt unwell and I decided to see a doctor and take medicine. But last night I threw up, because I ate a little but I vomited and felt very bitter effect of ... Read more

Myth Butt Sagging Due To Masturbation?

Myth Butt Sagging Due To Masturbation?

(1 year ago)

Hello doctor, my name is rose. I want to ask whether someone who is penetrating without any penetration into the vagina but only the friction outside makes the liquid come out, it ... Read more

From What Age Are You Allowed To Use Skincare Products?

From What Age Are You Allowed To Use Skincare Products?

(11 months ago)

Hello, I’m 15 years old. I want to ask what age can I use skincare products such as toner, serum, essence.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *